# SDR SWAA2022042086724

- Difficulty date: March 23, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD MAIN FLAP T/E WEDGE HAS AREA OF DELAM. (MARKED) / [01] REMOVED AND REPLACED R/H WING ; I/B TRAILING EDGE FLAP WEDGE IAW SRM 51-40-02 AND 51-40-04.;[02] INSPECTED WORK PERFORMED IN CORRECTIVE ACTION #1. WADE MOREY (TECHNICIAN); 02-APR-2022 17:28 UTC REMOVED AND REPLACED R/H WING ; I/B TRAILING EDGE FLAP WEDGE IAW SRM 51-40-02 AND 51-40-04
